Previous |  Up |  Next


Title: On certain groups of holomorphic maps (English)
Author: Švec, A.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 13
Issue: 2
Year: 1972
Pages: 3-27
Category: math
MSC: 32H99
MSC: 32M05
MSC: 53C10
idZBL: Zbl 0286.32018
idMR: MR0473244
Date available: 2012-10-05T18:21:55Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_013-1972-2_2.pdf 2.624Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo